Welcome To Zombie Land

As I traverse my way through the endless jobs I have to do I realise that I have been drooling (seriously). That was when it hit me. These medications are turning me into a zombie. One without emotion or empathy. This can’t be my life now, or can it?

What my zombie self feels like:
– Spaced out.
– Glassy Eyes.
– Mouth slightly open and drooling.
– Fatigue (Can’t be bothered going on walks).
– Loss of Appetite.

Anyone else have similar symptoms while taking lithium and olanzapine?



2 comments

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.